# SDR CALA0300037

- Difficulty date: February 11, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N14384
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26313
- Aircraft time: 23,447 hours, 12,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Bent
- Location: Sta 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SECTION 48 HORIZONTAL STIFFENER BENT AT STA 1121, LBL 24. REPAIRED IAW SRM 51-70-11.
